MathSciNet Relay Station
MathSciNet bibliographic data
MR1657547 17B37 (17B10 20G05)
Kamita, Atsushi; Morita, Yoshiyuki; Tanisaki, Toshiyuki Quantum deformations of certain prehomogeneous vector spaces. I. Hiroshima Math. J. 28 (1998), no. 3, 527–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement